Mathematische Annalen

, Volume 311, Issue 1, pp 71–93

The Oka-Grauert principle without induction over the base dimension

  • G. Henkin
  • J. Leiterer

DOI: 10.1007/s002080050177

Cite this article as:
Henkin, G. & Leiterer, J. Math Ann (1998) 311: 71. doi:10.1007/s002080050177
Mathematics Subject Classification (1991): 32L05, 32F30, 55R10

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • G. Henkin
    • 1
  • J. Leiterer
    • 2
  1. 1. Département de Mathématiques, Université Pierre et Marie Curie (Paris VI), 4, place Jussieu, F-75252 Paris Cedex 05, France FR
  2. 2. Institut für Mathematik, Humboldt-Universität, Ziegelstrasse 13A, D-10117 Berlin, Germany DE